Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 35, NWS Tallahassee, FL

December 6, 2017

NWS Tallahassee, FL issued this small craft advisory at Dec 6, 2017, 4:18 AM EST. It took effect at Dec 6, 2017, 12:00 PM EST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Dec 6, 2017, 4:18 AM EST (09:18 UTC)
In effect from
Dec 6, 2017, 12:00 PM EST
Expired
Dec 10, 2017, 4:31 AM EST
In force
4 days
Issued by
NWS Tallahassee, FL

The text

As transmitted.

041 
WHUS72 KTAE 060918
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
418 AM EST WED DEC 6 2017

...A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR LATER TODAY...

.A SMALL CRAFT ADVISORY IS IN EFFECT STARTING AT NOON EST FOR WATERS 
WEST OF APALACHICOLA AND FOR WATERS EAST OF APALACHICOLA AT 6 PM 
EST. STRONG NORTHERLY WINDS WILL MOVE IN TODAY AS A COLD FRONT 
PASSES. WINDS WILL STAY ELEVATED THROUGH SATURDAY. RAIN CHANCES WILL 
BE ELEVATED THROUGH SATURDAY MORNING..

GMZ750-752-770-772-062100-
/O.NEW.KTAE.SC.Y.0035.171206T1700Z-171209T0600Z/
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
418 AM EST WED DEC 6 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 1 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 1 AM EST
SATURDAY. 

* WINDS...NORTH WINDS 20 TO 25 KNOTS. WINDS GUSTS UP TO 35 KNOTS.

* WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ755-775-062100-
/O.NEW.KTAE.SC.Y.0035.171206T2300Z-171209T0600Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
418 AM EST WED DEC 6 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 1 AM
EST SATURDAY. 

* WINDS...NORTH WINDS 20 TO 25 KNOTS. WINDS GUSTS UP TO 30 KNOTS.

* WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
12 follow-up statements
909 
WHUS72 KTAE 062028
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
328 PM EST WED DEC 6 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST SATURDAY FROM
THE OKALOOSA WALTON COUNTY LINE TO APALACHICOLA OUT TO 60 NAUTICAL
MILES...

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM EST TODAY UNTIL 11 AM
EST SATURDAY FROM APALACHICOLA TO THE OCHLOCKONEE RIVER ENTRANCE
OUT TO 60 NAUTICAL MILES...

GMZ750-752-770-772-070330-
/O.EXT.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
328 PM EST WED DEC 6 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST SATURDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS. WINDS GUSTS UP TO 35 KNOTS.

* WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ755-775-070330-
/O.EXT.KTAE.SC.Y.0035.171206T2300Z-171209T1600Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
328 PM EST WED DEC 6 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
11 AM EST SATURDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS. WINDS GUSTS UP TO 30 KNOTS.

* WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
335 
WHUS72 KTAE 070127
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
827 PM EST WED DEC 6 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST SATURDAY FROM
THE OKALOOSA WALTON COUNTY LINE TO THE OCHLOCKONEE RIVER ENTRANCE
OUT TO 60 NAUTICAL MILES......


GMZ750-752-770-772-071200-
/O.CON.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
827 PM EST WED DEC 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
SATURDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS. WINDS GUSTS UP TO 35 KNOTS.

* WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ755-775-071200-
/O.CON.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
827 PM EST WED DEC 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
SATURDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS. WINDS GUSTS UP TO 30 KNOTS.

* WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
972 
WHUS72 KTAE 070848
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 AM EST THU DEC 7 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST SATURDAY FROM
THE OKALOOSA WALTON COUNTY LINE TO THE OCHLOCKONEE RIVER ENTRANCE
OUT TO 60 NAUTICAL MILES......

GMZ750-752-770-772-072130-
/O.CON.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
348 AM EST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
SATURDAY...

* WINDS...NORTHEAST WINDS 25 KNOTS. WINDS GUSTS UP TO 35 KNOTS.

* WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ755-775-072130-
/O.CON.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
348 AM EST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
SATURDAY...

* WINDS...NORTHEAST WINDS 20 KNOTS. WINDS GUSTS UP TO 30 KNOTS.

* WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
785 
WHUS72 KTAE 071511
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1011 AM EST THU DEC 7 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST SATURDAY FROM
THE OKALOOSA WALTON COUNTY LINE TO THE OCHLOCKONEE RIVER ENTRANCE
OUT TO 60 NAUTICAL MILES......

GMZ750-752-770-772-072130-
/O.CON.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
1011 AM EST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
SATURDAY...

* WINDS...NORTHEAST WINDS 25 KNOTS. WINDS GUSTS UP TO 35 KNOTS.

* WAVES/SEAS...4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ755-775-072130-
/O.CON.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1011 AM EST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
SATURDAY...

* WINDS...NORTHEAST WINDS 20 KNOTS. WINDS GUSTS UP TO 30 KNOTS.

* WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
844 
WHUS72 KTAE 071935
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
235 PM EST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST 
SATURDAY...

GMZ730-765-080930-
/O.EXA.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM-
235 PM EST THU DEC 7 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 11 AM EST SATURDAY. 

* WINDS...NORTHEAST WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-752-755-770-772-775-080930-
/O.CON.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
235 PM EST THU DEC 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
SATURDAY...

* WINDS...NORTHEAST WINDS AROUND 25 KNOTS. WINDS GUSTS 30 TO 35 
  KNOTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
424 
WHUS72 KTAE 080947
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
447 AM EST FRI DEC 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
SATURDAY...

GMZ730-750-752-755-765-770-772-775-081530-
/O.CON.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
447 AM EST FRI DEC 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
SATURDAY...

* WINDS...NORTHEAST WINDS 20 TO 25 KNOTS. WIND GUSTS 30 TO 35 
  KNOTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
543 
WHUS72 KTAE 081533
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1033 AM EST FRI DEC 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
SATURDAY...

GMZ730-750-752-755-765-770-772-775-082130-
/O.CON.KTAE.SC.Y.0035.000000T0000Z-171209T1600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1033 AM EST FRI DEC 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
SATURDAY...

* WINDS...NORTHEAST WINDS 20 TO 25 KNOTS. WIND GUSTS 30 TO 35 
  KNOTS. 

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
569 
WHUS72 KTAE 081925
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EST FRI DEC 8 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...

GMZ730-750-752-755-765-770-772-775-090930-
/O.EXT.KTAE.SC.Y.0035.000000T0000Z-171210T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
225 PM EST FRI DEC 8 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS...NORTH 20 TO 25 KNOTS TONIGHT BECOMING NORTHWEST ON
  SATURDAY. WIND GUSTS 30 TO 35 KNOTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
477 
WHUS72 KTAE 090809
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
309 AM EST SAT DEC 9 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...

GMZ730-750-752-755-765-770-772-775-091615-
/O.CON.KTAE.SC.Y.0035.000000T0000Z-171210T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
309 AM EST SAT DEC 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS...NORTH 20 TO 25 KNOTS TONIGHT BECOMING NORTHWEST ON 
  SATURDAY. WIND GUSTS 30 TO 35 KNOTS. 

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
811 
WHUS72 KTAE 091421
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
921 AM EST SAT DEC 9 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...

GMZ730-750-752-755-765-770-772-775-092130-
/O.CON.KTAE.SC.Y.0035.000000T0000Z-171210T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
921 AM EST SAT DEC 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS. WIND GUSTS 30 TO 35 KNOTS. 

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
113 
WHUS72 KTAE 091919
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
219 PM EST SAT DEC 9 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY...

GMZ730-750-752-755-765-770-772-775-101200-
/O.CON.KTAE.SC.Y.0035.000000T0000Z-171210T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
219 PM EST SAT DEC 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS...NORTHWEST AROUND 20 KNOTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
762 
WHUS72 KTAE 100931
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
431 AM EST SUN DEC 10 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

GMZ730-750-752-755-765-770-772-775-101045-
/O.CAN.KTAE.SC.Y.0035.000000T0000Z-171210T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
431 AM EST SUN DEC 10 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 12:25 AM EST, 3 hours 53 minutes earlier.

Area forecast discussion, Dec 6, 12:25 AM EST, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1225 AM EST Wed Dec 6 2017

.AVIATION [Through 06Z Thursday]...

A band of pre-frontal showers, followed by a cold front with an
associated line of showers will continue gradually east through
the region tonight. IFR/LIFR conditions ahead of the leading line
are expected to impact TLH, and for a much longer duration VLD.
Between the two lines a period of VFR/MVFR will be possible, with
conditions gradually lowering from MVFR to IFR behind the cold
front through the night. Most sites will return to MVFR by around
15z or so and hold that way most of the day. The exceptions will
be VLD which should remain IFR much longer, and DHN, which could
scatter to VFR (still cloudy) late in the afternoon. Expect on and
of light to moderate rain all afternoon.

&&

.PREV DISCUSSION [930 PM EST]...

.NEAR TERM [Through Tonight]...
02 UTC surface analysis shows the cold front nearing our western
forecast area. The front was generally along a line from Atlanta
to Columbus to near Pensacola. There's still a rather sharp
dewpoint gradient along the boundary with the airmass ahead of the
front showing dewpoints in the upper 60s to near 70 with the
airmass about 150 mi NW of the front with dewpoints in the lower
40s.

Radar data this evening has matched pretty well with the near term
forecasts from the HRRR. An area of pre-frontal showers developed
off the Florida Panhandle and is progressing inland across the
Panhandle and nearing SW Georgia. Along the front itself there is
a narrow line of showers. Guidance is in good agreement that over
the next few hours the front will catch up to the pre-frontal
showers and eventually move through the eastern portion of the
forecast area by morning.

Temperatures will be the big story overnight. Most of the area
east of an Albany to Tallahassee line should hold in the 60s
overnight - but west of this line temperatures will drop into the
mid 50s by daybreak. Temperatures will rise little on Wednesday
(except in the Southeast Florida Big Bend), likely ending up 10-15
degrees colder than the temperature at daybreak.

.SHORT TERM [Wednesday Through Thursday Night]...

In the upper levels, a deep, positive-tilt long wave trough will
develop from the Great Lakes to the western Gulf of Mexico. However,
the development of this trough will be complex due to the
interactions of multiple vorticity maxima involved in this trough's
deepening process. At the surface, a rather strong cold front will
begin the day Wednesday from Tifton through Panama City, which is a
bit slower than the NWP model forecasts from 24 hours ago. With the
mid tropospheric winds roughly parallel to the cold front, it
will be slow to move southeastward through the remainder of our
region Wednesday. High temperatures west of the cold front will
occur shortly after sunrise, then fall slowly through the day with
strong cold advection and cloudy skies. Elsewhere highs will
occur from late morning to early afternoon, before temperatures
drop sharply behind the front. Highs will range from the 50s at
Dothan and Albany, to mid to upper 60s at Tallahassee and
Valdosta, and mid to upper 70s at Cross City. A northeast-
southwest band of showers and isolated thunderstorms will
accompany the front.

There will be a temporary pause in the rain after the front passes,
but for some patchy very light rain or drizzle. The PoPs for the
remainder of the period are more nebulous, as our region will be in
a zone of large scale ascent with sufficient deep-layer moisture
to support decent rain chances through the period, though much of
the rain will be light. However, a more significant wave of upward
vertical motion (i.e. higher PoPs/QPF) appears likely beginning
Thursday night as the upper trough axis draws closer.

The colder temperatures will be most pronounced during the day
Thursday as the clouds and rain keep highs in the 40s across much
of our region. Low temperatures will be fairly close to
climatology, and generally in the 40s.

.LONG TERM [Friday Through Tuesday]...

The upper-level flow will be characterized by a deep, broad trough
over much of the eastern half of the CONUS and a ridge axis along
the west coast of the CONUS. The coldest air of this period (in
terms of thicknesses for our forecast area) will be Friday and
Saturday, which is about the time the precipitation will be ending.
Though there is some disagreement among the models as to when this
happens, they all indicate that, while cloud-level temperatures
would be supportive of snow, the sub-cloud layer will be a little
too warm and moist for any snow to reach the ground. This is what
normally happens in this part of the country. However, the pattern
is complex enough, and the vertical temperatures close enough to
support snow, that slight changes to this forecast could result in a
changeover to a rain-snow mix along the northwest edge of the
precipitation Friday or Friday night. Even if this were to happen,
above-freezing ground temperatures and the brief duration of
precipitation would make such an even a mere curiosity. The clouds
will clear Friday night and early Saturday, and mostly clear skies
are expected through Monday.

High temperatures will only reach the mid to upper 40s Friday, then
in the 50s this weekend, and lower 60s Monday. Lows will be near
freezing through Monday, then around 40 Monday night. Tuesday will
be mostly cloudy and warmer ahead of an approaching upper-level
cold front.

.MARINE...

South to southwest winds around 10 knots tonight will shift to
north and increase to 15 to knots on Wednesday behind a slow
moving cold front moving east across the coastal waters. North
winds around 20 knots and seas up to 8 feet offshore are likely
through the remainder of the work week as a fairly strong high
pressure system builds across the central and eastern U.S.

.FIRE WEATHER...

No concerns.

.HYDROLOGY...

Widespread QPF amounts of 1 to 2 inches are expected from tonight
through Friday night. Since this is not a lot of rain, and since
it will be spread out over time, significant river rises and/or
flooding are not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   67  47  49  41  48 /  60  40  60  80  60
Panama City   64  47  51  43  50 /  40  40  70  80  60
Dothan        55  41  47  38  46 /  40  50  70  70  50
Albany        59  44  48  39  46 /  40  50  70  80  60
Valdosta      68  46  49  41  47 /  60  50  60  80  70
Cross City    78  50  55  43  52 /  50  40  60  60  70
Apalachicola  70  49  53  43  52 /  60  30  50  70  70

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Godsey
SHORT TERM...Fournier
LONG TERM...Fournier
AVIATION...Harrigan
MARINE...Fournier
FIRE WEATHER...Fournier
HYDROLOGY...Fournier

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.